I am on week five of a low test high eq cycle. 10 days ago I added proviron at 50mg a day in hopes to eliminate using an AI which has worked so far. At day 5 I noticed that my throat and voice started getting a little scratchy and it has not got any better. It is not the same feeling as when I get a sore throat. Anybody ever experience this?Could this be the proviron? Should I drop it to 25mg a day or drop it all together? I am also taking 20mg of tamoxifen daily.
As a reminder, we don’t discuss brands in the Pharma forum.
I asked because the aforementioned pharmaceutical uses a lactose base in their tablets. A lactose allergy can cause, among other things, dryness and irritation of the throat.
Yes it is pharma grade. But I do not have problem with lactose.
Then I don’t have any idea what’s causing that particular symptom. I was just taking a wild shot. It was unlikely, but I thought it was worth mentioning.
Thank you. It is not bothering me except for when I laugh. I was wondering if it could be deepening me voice. I already have a relatively deep voice and do not really wanting to get to the Sam Elliott point.